# SDR ABXA9900231

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46141
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 9751896401
- Condition: Corroded
- Location: Ws 920
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE HAD EXFOLIATED UPPER SURFACE INBOARD OF TIP AT STATION FS 920.  REPAIRED IAW DC8 SRM 57-2-1.
